F-pure thresholds and F-jumping exponents in dimension two

Nobuo Hara, Paul Monsky

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

Using an argument based on an idea of Monsky, we prove the rationality of the F-pure thresholds of curve singularities on a smooth surface defined over a finite field. More generally, we prove in this setting the rationality and discreteness of F-jumping exponents, the smallest positive one of which is the F-pure threshold. We also give a lower bound for F-pure thresholds in the homogeneous case.

Original languageEnglish
Pages (from-to)747-760
Number of pages14
JournalMathematical Research Letters
Volume13
Issue number5-6
DOIs
Publication statusPublished - 2006

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'F-pure thresholds and F-jumping exponents in dimension two'. Together they form a unique fingerprint.

Cite this